# SDR DL72E954266

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 938
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MAIN LANDING GEAR WHEEL WELL PRESSURE DECK WAS FOUND WITH A PREVIOUS MODIFICATION DOUBLER INSTALLED FOR A CRACK AT LBL 55 AND STA 938.  THE PREVIOUS DOUBLER WILL BE REMOVED AND A NEW DOUBLER INSTALLED PER REVISION 4 OF THE SERVICE BULLETIN E0 4.61537-3AD, S/B 727-53-0149.  THE NEW DOUBLER WILL BE EXTENDED TO PICK UP ANY FASTENER LOCATIONS INSTALLED BY THE ORIGINAL REPAIR.  ACCOMPLISHED REPAIRS PER DL ERA 302615-14AD.
